# SDR 2020FA0000312

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: General aviation
- Aircraft: N721RN
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5785
- Aircraft time: 3,109 hours, 2,508 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 666016114
- Condition: Worn
- Location: Elevator Trim
- Part time: 3,109 hours, 2,508 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND GROUND RUN/ PRE FLIGHT, IT WAS DISCOVERED THE RT ELEVATOR TRIM WAS VERY DIFFICULT TO OPERATE.  UPON INVESTIGATION, IT WAS DISCOVERED THE RT ELEVATOR TRIM ACTUATOR HAD INTERNAL WEAR THAT CREATED SIGNIFICANT DAMAGE TO THE ACTUATOR AND OPERATION.
